# SDR 96ZZZX4931

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188
- Propeller: Mcauly D2A34C98
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4716C98
- Condition: Cracked
- Location: Blade Retain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CHEMICAL STRIPPING AND VISUAL INSPECTION, A CRACK WAS DISCOVERED IN THE BLADE RETENTION THREADS.
